On relative amenability for von Neumann algebras
Compositio Mathematica, Tome 74 (1990) no. 3, pp. 333-352
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__74_3_333_0,
author = {Anantharaman-Delaroche, Claire},
title = {On relative amenability for von {Neumann} algebras},
journal = {Compositio Mathematica},
pages = {333--352},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {74},
number = {3},
mrnumber = {1055700},
zbl = {0712.46037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__74_3_333_0/}
}
Anantharaman-Delaroche, Claire. On relative amenability for von Neumann algebras. Compositio Mathematica, Tome 74 (1990) no. 3, pp. 333-352. http://geodesic.mathdoc.fr/item/CM_1990__74_3_333_0/
